MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The device was not received for evaluation.
 
Event or Problem Description
It was reported that during a surgery the implant did not hold.No further information received.Update dw 20-nov-2025: further information was provided that the first arthrex employee became aware of this issue on 28th october 2025.It was further reported that the issue occurred during a shoulder surgery.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update dw 21-nov-2025: further information was provided that the reported device has the batch 15446460.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual inspection, reveals that the edges around the threaded area of the button were chipped/damaged.Threads at the distal end of the shaft were stripped.The button was returned disassembled from the shaft.Functional testing was not performed due to the damage to the device.Per surgical technique - lt1-000162-en - 1-through an open or mini-open incision, drill a 3.7 mm tunnel through both the clavicle and coracoid.Fluoroscopy can be used to confirm proper tunnel placement.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure is attributed to user error resulting from improper surgical technique.Contributing factors may include inadequate bone preparation, misalignment/prying or leveraging of the device during insertion, which could lead to the button separating or disengaged from the shaft.
 
Additional Manufacturer Narrative

Brand Name
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23657357
Report Number1220246-2025-05215
Device Sequence Number4903319
Product Code HTN
UDI-Device Identifier00888867340152
UDI-Public(01)00888867340152(11)250604(17)300531(10)15446460
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Device Catalogue NumberAR-2372BLO
Device Lot Number15446460
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/17/2026
03/04/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/19/2026
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown